MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO S2AI STABILIZATION SYSTEM; CREO PREFERRED ANGLE SCREW, 8.5X80MM, CANNULATED, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO S2AI STABILIZATION SYSTEM; CREO PREFERRED ANGLE SCREW, 8.5X80MM, CANNULATED, COCR HEAD, TI SHANK
Model Number 7218.8880
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A creo preferred angle screw, a 5.5x95mm curved rod, and a threaded locking cap were received for evaluation.Observations show the screw shank to have fractured just below the screw head.Other markings on the screw head and screw are consistent with normal use and the spherical portion of the screw shank remains locked inside of the screw head body.Several large markings observed on the proximal end of the broken shank are consistent with markings from instrumentation used to remove hardware.All other hardware received shows wear and markings consistent with normal use.An exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that there was a revisions surgery due to a creo s2ai screw that had broken post operatively.

Brand Name
CREO S2AI STABILIZATION SYSTEM
Common Device Name
CREO PREFERRED ANGLE SCREW, 8.5X80MM, CANNULATED, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12569352
Report Number3004142400-2021-00185
Device Sequence Number11116548
Product Code NKB
UDI-Device Identifier00193982069162
UDI-Public00193982069162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D354574
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.8880
Device Lot NumberBAY204HB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR